# SDR DL72E950989

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK STA 1235 LT LIGHTENING HOLE DAMAGED AT 7:00 POSITION AIR STAIR VERTICAL WEB.  REPAIR INSTALLED DOUBLER PER MM 53-11-0 PG 828.
